MathSciNet Relay Station
MathSciNet bibliographic data
MR92812 (19,1161e) 10.0X
Leopoldt, Heinrich-Wolfgang Eine Verallgemeinerung der Bernoullischen Zahlen. (German) Abh. Math. Sem. Univ. Hamburg 22 (1958), 131–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement